# SDR QXEA2013091001383

- Difficulty date: September 10, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 16,555 hours, 17,543 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 9752565
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHITE HYD SHUTOFF VALVE ON THE OVERHEAD PANEL STARTED BLINKING OFF AND ON.  NR 1 HYD QTY WENT TO ZERO.  FOLLOWED ABNORMAL CHECKLIST ACCOMPLISED ZERO FLAP LANDING.  LANDING UNEVENTFUL.  R & R NR 1 HYD BALANCED RELIEF VALVE IAW AMM 29-11-51-000-801, 29-11-57-400-801.  OPS TESTED GOOD, NO LEAKS NOTED.  NO OTHER DEFECTS NOTED AT THIS TIME.  RETURNED TO SERVICE.
